PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 71 | 3 | 241-251
Tytuł artykułu

Completeness of the Bergman metric on non-smooth pseudoconvex domains

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that the Bergman metric on domains satisfying condition S is complete. This implies that any bounded pseudoconvex domain with Lipschitz boundary is complete with respect to the Bergman metric. We also show that bounded hyperconvex domains in the plane and convex domains in $ℂ^n$ are Bergman comlete.
Słowa kluczowe
Rocznik
Tom
71
Numer
3
Strony
241-251
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-01-28
poprawiono
1998-11-19
Twórcy
autor
  • Institute of Mathematics Fudan University Shanghai 200433 P.R. China
Bibliografia
  • [1] E. Bedford and J. P. Demailly, Two counterexamples concerning the pluri-complex Green function in $ℂ^n$, Indiana Univ. Math. J. 37 (1988), 865-867.
  • [2] S. Bergman, The Kernel Function and Conformal Mapping, 2nd ed., Amer. Math. Soc., Providence, R.I., 1970.
  • [3] Z. Błocki, Smooth exhaustion functions in convex domains, Proc. Amer. Math. Soc. 125 (1997), 477-484.
  • [4] H. J. Bremermann, Holomorphic continuation of the kernel function and the Bergman metric in several complex variables, in: Lectures on Functions of a Complex Variable, Univ. of Michigan Press, 1955, 349-383.
  • [5] J. P. Demailly, Mesures de Monge-Ampère et mesures pluriharmoniques, Math. Z. 194 (1987), 519-564.
  • [6] K. Diederich and T. Ohsawa, General continuity principles for the Bergman kernel, Internat. J. Math. 5 (1994), 189-199.
  • [7] H. Grauert, Charakterisierung der Holomorphiegebiete durch die vollständige Kählersche Metrik, Math. Ann. 131 (1956), 38-75.
  • [8] L. Hörmander, An Introduction to Complex Analysis in Several Variables, North-Holland, 1990.
  • [9] M. Jarnicki and P. Pflug, Bergman completeness of complete circular domains, Ann. Polon. Math. 50 (1989), 219-222.
  • [10] N. Kerzman et J.-P. Rosay, Fonctions plurisousharmoniques d'exhaustion bornées et domaines taut, Math. Ann. 257 (1981), 171-184.
  • [11] S. Kobayashi, Geometry of bounded domains, Trans. Amer. Math. Soc. 92 (1959), 267-290.
  • [12] T. Ohsawa, On the Bergman kernel of hyperconvex domains, Nagoya Math. J. 129 (1993), 43-52.
  • [13] T. Ohsawa, On the completeness of the Bergman metric, Proc. Japan Acad. Ser. A Math. Sci. 57 (1981), 238-240.
  • [14] P. Pflug, Various applications of the existence of well growing holomorphic functions, in: Functional Analysis, Holomorphy and Approximation Theory, J. A. Barroso (ed.), North-Holland Math. Stud. 71, North-Holland, 1982, 391-412.
  • [15] W. Zwonek, On symmetry of the pluricomplex Green function for ellipsoids, Ann. Polon. Math. 67 (1997), 121-129.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv71z3p241bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.